MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93899
Medical Device Problem Codes Detachment Of Device Component (1104); Gel Leak (1267)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device history record summary: the documentary research in the batch file shows that no element could explain this issue: all the manufacturing steps are registered as conforming to the specifications.All the syringes are inspected individually after filling and no problem was detected.There were no non conformities with the different elements of the syringes (syringe, plunger, plunger rod, tip cap, finger grip).All the manufacturing steps and all the physicochemical and microbiological results (endotoxins, bioburden) are registered as conforming to the specifications.The extrusion force value shows an expected consistency of the product.The sterilization cycle is registered as conforming.Device labeling addresses the reported events as follows: precautions: "failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.".
 
Event or Problem Description
Healthcare professional reported during injection with a syringe of juvéderm® ultra xc the needle disengaged and product was lost.Healthcare professional additionally reported ¿bubbles¿ in syringe.No injury to patient or injector.
 
Additional Manufacturer Narrative
Device analysis: 1 empty syringe of 0.4ml was received without the cap nor needle.No defect was observed.
 
Event or Problem Description

Brand Name
JUVEDERM ULTRA XC (2 X 0.4 ML)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key6438632
Report Number3005113652-2017-00167
Device Sequence Number565705
Product Code LMH
UDI-Device Identifier30888628000074
UDI-Public(01)30888628000074(10)H24LA60338(11)160816(17)180116
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2018
Device Catalogue Number93899
Device Lot NumberH24LA60338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR